# SDR DALA14029265809

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 41,002 hours, 13,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY EXIT SIGNS INOPERATIVE.  FOUND TWO BLOWN FUSES ON L2-R2 POWER SUPPLY.  R & R FUSES IAW AMM 33-51-07-962-017-002, STEP C-3.
